# SDR TRAX200801124

- Difficulty date: September 6, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 23,234 hours, 19,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE INSIDE VERY HARD TO OPEN.  RAN OPS TEST ON PAX DOOR IAW AMM 52-11-21-710-801.  OPS CK GOOD.  NO DEFECTS NOTED.  A/C OK FOR SVC AT THIS TIME.
